side effects are swooning, (fainting), sinus headaches, and sleepiness. Causes are any illegal or commonly used drugs, such as marijuana, crack/cocaine, oxycontin, GHB,
meth, meperidine,and amphetamine. There is no yet cure of Syncope, but it is highly dangerous within the teenage years.
A person can faint for many reasons, some related to the heart and others not. By far, the most common type of faint in children relates to what is called the autonomic temperature, heart rate, blood pressure, breathing rate, etc. This is called vasodepressor syndrome. These commonly occur with emotional stress (i.e. drawing blood, getting one's report card) and are made worse by hunger, fever/colds, and hot stuffy environments.
Usually the kids will feel nausea, sweating, and may look pale. They faint (and as long as they are flat) usually recover in a few minutes.
A variation of this response is called neurocardiogenic syncope where there are some abnormal responses by the nervous system that causes you to faint. In this case, the heart rate becomes very slow.
"When that kid donated blood, he passed out. His mother thinks he has syncope."